# SDR RAIA2015072200001

- Difficulty date: July 22, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 36,076 hours, 32,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 16-17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR GUSSET BETWEEN FRAME 16 AND 17 HAS CORROSION AROUND SEVERAL FASTENER HOLES.  R & R THE FWD FLOOR SUPPORT.
